# SDR ASAA2025062359331

- Difficulty date: June 23, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N263AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62471
- Aircraft time: 31,242 hours, 10,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750253
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVAL OF FLOOR PANELS FOR ACCESS REVEALED SUPPORT Z ON RH SIDE FROM 727I-727G HAS MULTIPLE AREAS OF CORROSION. GROUNDED - YES. VERIFIED AREAS OF CORROSION TO BE AT .028 BEFORE DAMAGE REMOVAL. ORIG THICKNESS .040 PER BAC 1496-377. MAT LOSS IS .012. AREA OUT OF LIMITS PER B737-900 SRM 53-60-15-1A-1.REMOVED SUPPORT ZEE R/H SIDE STA 727I-727G IAW B737-900 SRM 51-40-02. FABRICATED NEW SUPPORT ZEE P/N 1496-377 7075-762 PO:1120674.1 IAW B737-900 SRM 53-00-53-2R-5. FABRICATED NEW SPLICE P/N BAC 1496-377 7075-T62 PO:1120674.1 IAW B737-900 SRM 53-00-53-2R-5. APPLIED PROTECTIVE TREATMENT TO NEW SUPPORT ZEE AND SPLICE IAW B737-900 SRM 51-20-01. INSTALLED REPAIR PARTS AT STA 727I-727G R/H SIDE OF AFT CARGO IAW B737-900 SRM 53-00-53-2R-5 AND ASA B DWG 146A7500 REV-.
